Hokkaido Mathematical Journal

A p-adic property of the Taylor series of exp(x+xp/p)

Hiroyuki OCHIAI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 28, Number 1 (1999), 71-85.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001078

Digital Object Identifier
doi:10.14492/hokmj/1351001078

Mathematical Reviews number (MathSciNet)
MR1673480

Zentralblatt MATH identifier
0930.11084

Citation

OCHIAI, Hiroyuki. A p-adic property of the Taylor series of exp(x+x p /p). Hokkaido Math. J. 28 (1999), no. 1, 71--85. doi:10.14492/hokmj/1351001078. https://projecteuclid.org/euclid.hokmj/1351001078


Export citation